MathSciNet Relay Station
MathSciNet bibliographic data
MR2775794 (2012f:31009) 31C20 (52A40 60G99 65Y20)
Armentano, Diego; Beltrán, Carlos; Shub, Michael Minimizing the discrete logarithmic energy on the sphere: the role of random polynomials. Trans. Amer. Math. Soc. 363 (2011), no. 6, 2955–2965.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement